# SDR SWAA2016061652922

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 75,716 hours, 62,904 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: 8859
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOWERED LANDING GEAR, GOT LT GEAR REV LIGHT INDICATION, NO GREEN LIGHT INDICATIONS.  RAISED ALL GEAR NORMALLY RAN CHECK LIST.  MANUALLY EXTENDED LT GEAR NORMALLY.  R & R UPLOCK ACTUATOR IAW AMM.
